About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 763728, 14 pages
http://dx.doi.org/10.1155/2012/763728
Research Article

On the Stability Problem in Fuzzy Banach Space

1Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran
2Department of Mathematics, University Politehnica of Timisoara, Piata Victoriei 2, 300006 Timisoara, Romania
3Department of Mathematics, Kangnam University, Suwon, Kyunggi 449-702, Republic of Korea

Received 6 February 2012; Accepted 17 May 2012

Academic Editor: Nicole Brillouet-Belluot

Copyright © 2012 G. Zamani Eskandani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the generalized Ulam-Hyers stability of the Cauchy functional equation and pose two open problems in fuzzy Banach space.